# SDR IPXA2024061225283

- Difficulty date: May 23, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 35,092 hours, 22,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1045
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT: L/H T-CHORD AT STA 1045 HAS EXFOLIATED CORROSION. (NEXT TO RAM EXHAUST) INSTALLED NEW T-CHORD AT STA 1045 L/H. FASTENER P/N NAS603-16P, BATCH # 0004207085. IAW SRM 51-40-02-0G.
